# SDR 0600936719

- Difficulty date: April 29, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 97,624 hours, 23,184 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strap
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN NR 2 PYLON BULKHEAD STRAP AT NAC STA 224 AND SKIN CRACK AT NAC STA 221.9.  REPAIRED PER EA 67-206237 SECT I, SECTION II CALLS FOR REPEAT INSPECTIONS AT L-CHECK INTERVALS OR 18 MONTHS WHICHEVER COMES FIRST.
